# SDR CA120419004

- Difficulty date: April 17, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 58,733 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 85310323
- Condition: Cracked
- Location: Windshield
- Part time: 59,106 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING TASK 5310/05, THE AME FOUND A CRACK JUST BELOW THE LT SIDE WINDSHIELD LOWER SILL TIE BEAM AT BS-X123.00+Z 144.00.  A DAMAGE REPORT CHECKLIST WAS COMPLETED AND SENT TO TECH HELP DESK. A PERMANENT ALLOWANCE FOR THE CRACK DAMAGE TO THIS LT CANOPY SUPPORT ANGLE, PN 85310323 HAS BEEN GRANTED WITH IN-SERVICE DEVIATION INSPECTION REQUIREMENTS IAW ATTACHED REPAIR DWG NR 8-53-12348, ISSUE 1.
